Maxiclear Cold & Flu Plus Sinus & Pain Relief provides an effective temporary relief of cold and flu symptoms including:
- Blocked nose
- Runny nose
- Sinus pain
For adults and children over 12 years: Take 2 tablets every 4 hours as required. Do not take more than 8 tablets in 24 hours.
Each tablet contains: phenylephrine hydrochloride 5 mg and paracetamol 500mg
PHARMACY ONLY MEDICINE
- Adults: Keep to the recommended dose. Don’t take this medicine for longer than a few days at a time unless advised by a doctor.
- Children and Adolescents: Keep to the recommended dose. Do not give this medicine for longer than 48 hours at a time unless advised by a doctor.
- See your doctor before taking this product if you have high blood pressure, heart problems or if you are pregnant or breastfeeding or are taking anti-depressant medication.
- Phenylephrine may cause sleepiness in some people.
- Prolonged or excessive use can be harmful.
- Do not take with any other cough or cold medicines or products containing paracetamol, unless advised to do so by a doctor or pharmacist.
If an overdose is taken or suspected, ring the Poisons Information Centre (New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage.Contains sodium metabisulfite
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.